J4 ›› 2010, Vol. 45 ›› Issue (8): 93-98.

• Articles • Previous Articles     Next Articles

Completely prime and prime fuzzy ideals in ordered semigroups

TANG Jian1, XIE Xiang-yun2   

  1. 1. School of Mathematics and Computational Science, Fuyang Normal College, Fuyang 236041, Anhui,  China;
    2. Department of Mathematics and Physics, Wuyi University, Jiangmen 529020, Guangdong,  China
  • Received:2009-05-12 Online:2010-08-16 Published:2010-09-16
  • About author:ANG Jian(1983-), male, maste, main research: algebraic theory of semigroups, fuzzy and rough algebras. Email: tangjian0901@126.com
  • Supported by:

    Supported by the National Natural Science Foundation (103410020),  GuangDong Provincial Natural Science Foundation of China (0501332),  Anhui Provincial Excellent Youth Talent Foundation (2009SQRZ149) and  Fuyang Normal College Youth Foundation (2008LQ11)


Semisimple ordered semigroups are characterized by fuzzy ideals generated by ordered fuzzy points. Furthermore, ordered semigroups of all fuzzy ideals of which are prime fuzzy ideals, and ordered semigroups all fuzzy ideals of which are completely prime fuzzy ideals.

Key words:  ordered fuzzy point; fuzzy ideal; prime fuzzy ideal; completely prime fuzzy ideal; semisimple ordered semigroup

No related articles found!
Full text



No Suggested Reading articles found!